# SDR 98ZZZX4091

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38197
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust
- Condition: Leaking
- Location: Engine
- Part time: 240 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE CARBON MONOXIDE DETECTORS TURNED DARK.  (WARM WEATHER OPERATION USING FRESH AIR VENTS INTO THE CABIN).  INVESTIGATION BY DELTA AIRCRAFT MAINTENANCE FOUND LEAKS AT THE SLIP JOINTS BETWEEN THE EXHAUST STACK RISERS, P/N 11-0864, AND THE MUFFLER ASSEMBLY, P/N 7-1553-2.  SUBMITTER STATED DESIGN AND FIT OF THE PARTS DID NOT ALLOW THE LEAKS TO BE STOPPED, AND NEW PARTS SUPPLIED BY THE MANUFACTURER FIT WORSE THAN THE ORIGINAL PARTS.  VARIOUS METHODS ARE BEING INVESTIGATED TO REDUCE THE LEAKS.
